# SDR UPS96806046

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 561387523
- Condition: Corrosion
- Location: Fs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR "C" CHECK, MAINTENANCE REPORTED WEB JUST ABOVE OUTBOARD END OF FS 80, FLOOR BEAM HAS HEAVY CORROSION.  REPLACED WEB SECTION PER SRM 51-1-20D.
